Alert archive / California / High Surf Advisories in 2012
High Surf Advisory 6, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this high surf advisory at Feb 13, 2012, 9:13 AM PST for 6 counties in California. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2012, 9:13 AM PST (17:13 UTC)
- Expired
- Feb 14, 2012, 3:00 PM PST
- In force
- 30 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 5.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
160 WHUS46 KMTR 131713 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 913 AM PST MON FEB 13 2012 CAZ505-140400- /O.NEW.KMTR.SU.Y.0006.120213T1713Z-120214T2300Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 913 AM PST MON FEB 13 2012 ...HIGH SURF ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. * WAVES AND SURF: NORTHWESTERLY SWELL OF 12 TO 14 FEET WITH BREAKERS TO 17 FEET. * TIMING: THROUGH 3 PM TUESDAY AFTERNOON. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES... PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ006-140400- /O.NEW.KMTR.SU.Y.0006.120213T2300Z-120214T1100Z/ SAN FRANCISCO- 913 AM PST MON FEB 13 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST TUESDAY. * WAVES AND SURF: NORTHWESTERLY SWELL OF 12 TO 14 FEET WITH BREAKERS TO 17 FEET. * TIMING: THROUGH 3 AM TUESDAY MORNING. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES... PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ509-140400- /O.NEW.KMTR.SU.Y.0006.120213T2300Z-120214T1100Z/ SAN FRANCISCO PENINSULA COAST- 913 AM PST MON FEB 13 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST TUESDAY. * WAVES AND SURF: NORTHWESTERLY SWELL OF 12 TO 14 FEET WITH BREAKERS TO 17 FEET. * TIMING: THROUGH 3 AM TUESDAY MORNING. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES... PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ529-140400- /O.NEW.KMTR.SU.Y.0006.120213T2300Z-120214T1100Z/ NORTHERN MONTEREY BAY- 913 AM PST MON FEB 13 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST TUESDAY. * WAVES AND SURF: NORTHWESTERLY SWELL OF 11 TO 13 FEET WITH BREAKERS TO 16 FEET. * TIMING: THROUGH 3 AM TUESDAY MORNING. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES... PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ530-140400- /O.NEW.KMTR.SU.Y.0006.120213T2300Z-120214T1100Z/ SOUTHERN MONTEREY BAY AND BIG SUR COAST- 913 AM PST MON FEB 13 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST TUESDAY. * WAVES AND SURF: NORTHWESTERLY SWELL OF 12 TO 14 FEET WITH BREAKERS TO 17 FEET. * TIMING: THROUGH 3 AM TUESDAY MORNING. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES... PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
979 WHUS46 KMTR 140437 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 837 PM PST MON FEB 13 2012 CAZ505-141045- /O.CON.KMTR.SU.Y.0006.000000T0000Z-120214T2300Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 837 PM PST MON FEB 13 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. * WAVES AND SURF: NORTHWESTERLY SWELL OF 12 TO 14 FEET WITH BREAKERS TO 17 FEET. * TIMING: THROUGH 3 PM TUESDAY AFTERNOON. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES...PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ006-141045- /O.CON.KMTR.SU.Y.0006.000000T0000Z-120214T1100Z/ SAN FRANCISCO- 837 PM PST MON FEB 13 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. * WAVES AND SURF: NORTHWESTERLY SWELL OF 12 TO 14 FEET WITH BREAKERS TO 17 FEET. * TIMING: THROUGH 3 AM TUESDAY MORNING. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES...PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ509-141045- /O.CON.KMTR.SU.Y.0006.000000T0000Z-120214T1100Z/ SAN FRANCISCO PENINSULA COAST- 837 PM PST MON FEB 13 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. * WAVES AND SURF: NORTHWESTERLY SWELL OF 12 TO 14 FEET WITH BREAKERS TO 17 FEET. * TIMING: THROUGH 3 AM TUESDAY MORNING. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES...PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ529-141045- /O.CON.KMTR.SU.Y.0006.000000T0000Z-120214T1100Z/ NORTHERN MONTEREY BAY- 837 PM PST MON FEB 13 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. * WAVES AND SURF: NORTHWESTERLY SWELL OF 11 TO 13 FEET WITH BREAKERS TO 16 FEET. * TIMING: THROUGH 3 AM TUESDAY MORNING. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES...PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ530-141045- /O.CON.KMTR.SU.Y.0006.000000T0000Z-120214T1100Z/ SOUTHERN MONTEREY BAY AND BIG SUR COAST- 837 PM PST MON FEB 13 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. * WAVES AND SURF: NORTHWESTERLY SWELL OF 12 TO 14 FEET WITH BREAKERS TO 17 FEET. * TIMING: THROUGH 3 AM TUESDAY MORNING. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES... PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
349 WHUS46 KMTR 141059 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 259 AM PST TUE FEB 14 2012 CAZ006-509-529-530-141200- /O.CAN.KMTR.SU.Y.0006.000000T0000Z-120214T1100Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 259 AM PST TUE FEB 14 2012 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS CANCELLED THE HIGH SURF ADVISORY FOR AREAS FROM SAN FRANCISCO SHORELINE SOUTHWARD. $$ CAZ505-141900- /O.CON.KMTR.SU.Y.0006.000000T0000Z-120214T2300Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 259 AM PST TUE FEB 14 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WAVES AND SURF: NORTHWESTERLY SWELL OF 12 TO 14 FEET WITH BREAKERS TO 17 FEET. * TIMING: THROUGH 3 PM TUESDAY AFTERNOON. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES...PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
536 WHUS46 KMTR 141909 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1109 AM PST TUE FEB 14 2012 CAZ505-142300- /O.CON.KMTR.SU.Y.0006.000000T0000Z-120214T2300Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 1109 AM PST TUE FEB 14 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WAVES AND SURF: NORTHWESTERLY SWELL OF 12 TO 14 FEET WITH BREAKERS TO 17 FEET. * TIMING: THROUGH 3 PM TUESDAY AFTERNOON. * IMPACTS: THESE CONDITIONS WILL RESULT IN STRONG RIP CURRENTS AND POSSIBLE SNEAKER WAVES. STEEPER BEACHES...PARTICULARLY NORTHWEST FACING ONES...WILL SEE LARGE BREAKING WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
173 WHUS46 KMTR 142324 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 324 PM PST TUE FEB 14 2012 CAZ505-150030- /O.EXP.KMTR.SU.Y.0006.000000T0000Z-120214T2300Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 324 PM PST TUE FEB 14 2012 ...HIGH SURF ADVISORY HAS EXPIRED... THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. THE PERIOD OF HIGHEST SEAS HAS NOW ENDED AND NORTHWEST SWELLS WILL CONTINUE TO SLOWLY DECREASE OVERNIGHT. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Feb 13, 3:50 AM PST, 5 hours 23 minutes earlier.
Area forecast discussion, Feb 13, 3:50 AM PST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
350 AM PST MON FEB 13 2012
.DISCUSSION...AS OF 2:25 AM PST MONDAY...AN UPPER LEVEL TROUGH OVER
NORTHERNMOST CALIFORNIA WILL SLIDE SOUTHEAST TO THE SOUTHERN
SIERRA NEVADA BY THIS EVENING. COOLER AIR ALOFT WILL ARRIVE WITH
THE TROUGH WHICH WILL CAUSE SHOWER ACTIVITY TO INCREASE OVER THE
REGION. KMUX PRESENTLY SHOWS SCATTERED SHOWERS OVER THE AREA BUT
AREAL COVERAGE WILL GRADUALLY GO UP TODAY ESPECIALLY THIS
AFTERNOON AND EVENING.
THERE IS SOME INSTABILITY BRUSHING THE NORTHERN BAY AREA COUNTIES
THIS AFTERNOON MOSTLY NEAR NAPA COUNTY. THE MAJORITY OF INSTABILITY
WILL BE OVER THE CENTRAL VALLEY. THUS NOT ENTIRELY CONFIDENT ABOUT
PLACING THUNDERSTORMS IN THE FORECAST TODAY. WILL NEED TO MONITOR
IN CASE WE GET MORE SURFACE BASED HEATING WITH MORE SUNNY BREAKS
ADDING TO INSTABILITY.
THE UPPER TROUGH WILL BE OVER SOUTHERN NEVADA TUESDAY MORNING.
DRIER AIR WILL FLOW OVER OUR REGION WHICH WILL LEAD TO PARTIAL
CLEARING. A SHORTWAVE RIDGE WILL MOVE IN OVER THE REGION. THE
NEXT TROUGH WILL MOVE IN TUESDAY NIGHT AND WEDNESDAY MORNING WITH
SHOWERS. THE TROUGH WILL MOVE RIGHT ALONG BEING LOCATED OVER
SOUTHERN CALIFORNIA BY WEDNESDAY NIGHT. A LONGER LIVED SHORTWAVE
RIDGE WILL FOLLOW RIGHT ON ITS HEELS BRINGING DRIER WEATHER BACK
TO THE REGION FOR THE REMAINDER OF THE WORK WEEK. ANOTHER UPPER
TROUGH WILL MOVE IN BY SATURDAY.
&&
.AVIATION......AS OF 3:45 AM PST MONDAY...TRICKY FORECAST THIS
MORNING AS AN UPPER LEVEL LOW MOVES OVERHEAD. THE LOW WILL BRING
OCCASIONAL CIGS AND EVEN A PASSING SHOWER. IN ADDITION...ONCE THE
LOW SWINGS THROUGH THE WINDS WILL CONTINUE TO RAMP UP. NOT
EXPECTING AIRPORT WEATHER WARNING CRITERIA...BUT GUSTS OVER 30 KT
WILL BE POSSIBLE THIS AFTERNOON. WILL FORECAST MAINLY VFR
CONDITIONS TONIGHT WITH KSTS PATCHY FOG AS USUAL.
VICINITY OF KSFO...CIGS AOA 3K FEET THIS MORNING FOR MUCH OF THE
BAY AREA. HOWEVER...A PASSING SHOWER AND OR CIGS AROUND 2500 FEET
COULD BE POSSIBLE THIS MORNING. GUSTS 25-30 KT WILL ALSO BE
POSSIBLE THIS AFTERNOON.
KSFO BRIDGE APPROACH....SIMILAR TO SFO.
MONTEREY BAY AREA TERMINALS...CIGS REMAINING 2500 FEET OR HIGHER
THROUGH THIS MORNING. PASSING SHOWERS WILL ALSO BE POSSIBLE.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 9 AM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 9 AM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM FROM 9 AM
SCA...ROUGH BAR ADVISORY FOR SF BAR UNTIL 3 PM
SCA...SF BAY FROM 9 AM
SCA...MRY BAY FROM 9 AM
&&
PUBLIC FORECAST: CANEPA
AVIATION/MARINE: MMHazardous weather outlook, Feb 12, 9:18 AM PST, 23 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 918 AM PST SUN FEB 12 2012 CAZ506-510-121900- NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS- 918 AM PST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...SUNDAY AND SUNDAY NIGHT POCKETS OF DENSE FOG WILL CONTINUE THIS MORNING. *** DENSE FOG ADVISORY UNTIL 11 AM (SFONPWMTR) *** .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 5:59 AM PST | Gale Warning | MTR | 14 hr | |
| Feb 13, 5:59 AM PST | Small Craft Advisory | MTR | 68 hr |
Nearby
High Surf Advisories in California, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.